# SDR 03FDEA01418

- Difficulty date: September 1, 2003
- Submitted: September 4, 2003
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11
- Aircraft serial: 48459
- Aircraft time: 40,211 hours, 9,258 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tee Fitting
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING O/B FLAP VANE MOST I/B TEE FITTING NR 1 FOUND FORWARD BORE CORRODED.  RT WING O/B FLAP VANE MOST I/B TEE FITTING (NR 1) FWD CORRODED BORE   REPAIRED AS PER EA 1-5750-73297 WITH TITLE : WINGS - TRAILING EDGE DEVICES - RH O/B   FLAP VANE TO TRACK SUPPORT REWORK.
